MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical received an fda medwatch report # mw5118693.The event description states: "during pci (percutaneous coronary intervention catheter) cath interventional wire tip broke off and was left in patient's circumflex artery.Attempts to remove unsuccessful." additional information was received on (b)(6) 2023: length of wire that broke off and was left within patient anatomy was approximately 3 cm.The patient condition was stable.They attempted to snare the wire that broke off.There is no plan to remove the remaining wire fragment from the patient's body.

Brand Name
RUNTHROUGH NS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key17420699
Report Number2243441-2023-00027
Device Sequence Number12546522
Product Code DQX
UDI-Device Identifier04987350779373
UDI-Public04987350779373
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
Report Date (Section F) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number25-1011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/21/2023
Event Location Hospital
Date Report to Manufacturer07/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Date Report Sent to FDA07/28/2023